zbMATH — the first resource for mathematics

Variations of complex structures on an open Riemann surface. (English) Zbl 0192.17901

Full Text: DOI Numdam EuDML
[1] S. S. CHERN. An elementary proof of the existence of isothermal parameters on a surface, Proc. Amer. Math. Soc., 6 (1955), pp. 771-782. · Zbl 0066.15402
[2] K. KODAIRA and D. C. SPENCER: On deformations of complex analytic structures I, Annals of Math., 67 (1958), pp. 328-401. · Zbl 0128.16901
[3] K. KODAIRA and D. C. SPENCER. On deformations of complex analytic structures, III, Annals of Math., 71 (1960), pp. 43-76. · Zbl 0128.16902
[4] J. L. LIONS. Lectures on elliptic partial differential equations, Tata Institute of Fundamental Research, Bombay, 1957. · Zbl 0253.35001
[5] G. de RHAM. Variétés différentiables, Paris, 1955. · Zbl 0065.32401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.